SYBION-L
August 16, 2017
Show all

BROPARA

Composition: Paracetamol 250 mg

Packing: 1 Unit 60ml

SKU: aa8495e1daaf Category:
Description

Paracetamol is also known as acetaminophen or APAP. It has little anti-inflammatory activity that helps provide mild to moderate pain relief. It is good for children to use when having a fever, headache, toothache, cold, ear pain etc. The medicine should be used under the strict guidance of doctor or pediatric as told. You need to shake the bottle well for the mixture to mix well for more effectiveness. It should not be given to children below the age of 6. It is safe for children but should be under the guidance of an expert.

Additional information
Unit

Contact Us
close slider